Results 1 to 8 of 8

Thread: Bad Week - Now symptoms are changing

  1. #1
    Join Date
    Apr 2011
    Location
    Houston Area
    Posts
    180
    Thanks
    0
    Thanked 35 Times in 33 Posts

    Default Bad Week - Now symptoms are changing

    Dear Friends:

    I haven't been on in a while because my life has been chaos. My dad died a month ago after 20 years of Parkinson's Disease. The past week has
    been so painful. My Plaquinil (sp?) seemed to be helping and now I have horrible pain in my shoulder and my hips are either burning or shooting
    pain down my legs. Also I have one knee that is really giving me grief if I even think about squatting or going up stairs. My GP reminded me that it is okay to take pain medicine when things are bad so I have had meds every night for four nights. in fact, night before last I took another pill in the night. On top of that, I spend hours in the bathroom too. (Whine, Whine, Whine!) Anyway, I called my Rheumatologist today and I am anxious to hear back from her.

    I know you guys have so much more experience in this than I do so I would love to hear thoughts on what is going on. Massages seem to help but I can't afford that every week.

    Hope everyone is enjoying their summer.

    Melanie

  2. #2
    Join Date
    Jun 2010
    Location
    Perth Western Australia
    Posts
    709
    Thanks
    9
    Thanked 182 Times in 116 Posts

    Default

    I hope you start to feel better soon.
    Diagnosed with Lupus - 22 June, 2010

  3. #3
    Join Date
    May 2011
    Location
    Pennsylvania, USA
    Posts
    882
    Thanks
    409
    Thanked 272 Times in 196 Posts

    Default

    Quote Originally Posted by mdawncooper View Post
    Dear Friends:

    I haven't been on in a while because my life has been chaos. My dad died a month ago after 20 years of Parkinson's Disease. The past week has
    been so painful. My Plaquinil (sp?) seemed to be helping and now I have horrible pain in my shoulder and my hips are either burning or shooting
    pain down my legs. Also I have one knee that is really giving me grief if I even think about squatting or going up stairs. My GP reminded me that it is okay to take pain medicine when things are bad so I have had meds every night for four nights. in fact, night before last I took another pill in the night. On top of that, I spend hours in the bathroom too. (Whine, Whine, Whine!) Anyway, I called my Rheumatologist today and I am anxious to hear back from her.

    I know you guys have so much more experience in this than I do so I would love to hear thoughts on what is going on. Massages seem to help but I can't afford that every week.

    Hope everyone is enjoying their summer.

    Melanie
    When my mom passed away the stress was so intense that everything in my body started flaring. My joints were a mess, I had chest inflammation and muscle spasms which I now know is fibromyalgia. Stress is horrible on us with AI diseases. I was taking Plaquinil and soon after the funeral I went on nsaids and prednisone. The fibro stuff torments me daily. I hope the doc can help get your symptoms managed. Sleep as much as you can.

    I'm truly sorry about your dad. My mom died a horrible death with cepsis.

  4. #4
    Join Date
    Apr 2011
    Location
    Houston Area
    Posts
    180
    Thanks
    0
    Thanked 35 Times in 33 Posts

    Default

    Thanks. I am really starting to wonder if I am seeing some Fibro symptoms. As for today I would just love to stop running to the bathroom.

  5. #5
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by mdawncooper View Post
    Dear Friends:

    I haven't been on in a while because my life has been chaos. My dad died a month ago after 20 years of Parkinson's Disease. The past week has
    been so painful. My Plaquinil (sp?) seemed to be helping and now I have horrible pain in my shoulder and my hips are either burning or shooting
    pain down my legs. Also I have one knee that is really giving me grief if I even think about squatting or going up stairs. My GP reminded me that it is okay to take pain medicine when things are bad so I have had meds every night for four nights. in fact, night before last I took another pill in the night. On top of that, I spend hours in the bathroom too. (Whine, Whine, Whine!) Anyway, I called my Rheumatologist today and I am anxious to hear back from her.

    I know you guys have so much more experience in this than I do so I would love to hear thoughts on what is going on. Massages seem to help but I can't afford that every week.

    Hope everyone is enjoying their summer.

    Melanie
    Hello Melanie,

    Lovely to hear off you but sorry for the loss of your dad and i hope your keeping fine where that's concerned as it's heart breaking.
    All those pain symptoms your having i get and from the hip down my legs is pure murder at times and i'm on plaquenil like yourself and alot of member's i've noticed take iburophen but i was told to take paracetamol up to 4000mg daily, if i hit 2000mg you go slightly numb and half in cooko land but i'd rather be that way than solid pure pain constantley.

    Hugs Terry xxx

  6. #6
    Join Date
    Apr 2011
    Location
    Houston Area
    Posts
    180
    Thanks
    0
    Thanked 35 Times in 33 Posts

    Default

    Terry:

    What is paracetamol? I laughed when you said it sometimes made you cookoo because my GP was reinforcing that it was ok to take pain meds sometimes. When we were double checking what strength I took I told him the kind that knocks you on your butt and then makes you feel better. I have heard from my Rheumatologist and she asked me to come up and let her run some bloodwork. I love that she responds quickly and seems to care. I sure hope that continues.

    Also thanks for the condolences on my Dad. We have started planning a garage sale and will be selling many of his items and although I know we need to clean his stuff out I find some tears popping up from time to time. I was definitey a daddy's girl.

    Melanie

  7. #7
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by mdawncooper View Post
    Terry:

    What is paracetamol? I laughed when you said it sometimes made you cookoo because my GP was reinforcing that it was ok to take pain meds sometimes. When we were double checking what strength I took I told him the kind that knocks you on your butt and then makes you feel better. I have heard from my Rheumatologist and she asked me to come up and let her run some bloodwork. I love that she responds quickly and seems to care. I sure hope that continues.

    Also thanks for the condolences on my Dad. We have started planning a garage sale and will be selling many of his items and although I know we need to clean his stuff out I find some tears popping up from time to time. I was definitey a daddy's girl.

    Melanie
    Hi Melanie,

    Paracetamol are a painkillers just like iburophen you can buy them in the chemist or get them off your doctor but some chemist's here in the uk only allow a customer a certain amount because to much of them can make you bleed in the stomach in time and also take the lining of your stomache away and when i said i feel cookoo with 2000mg they send me high in the head for some reason but that's what my rheumo and GP want me on to help with the plaquenil.

    I'll add some info on paracetamol for you below to read, as my doctor prescribes me 500mg tablets.

    It's terrible losing someone close been there myself with my dad and it cracked me up, as i was never close to my mom and i ended up having councilling for 3yrs but when dads still come around now i still cry and i dow half miss him to talk to such a lovely man to chat to and never judged on anything.

    All my love to you Terry xxx

  8. #8
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Parcetamol painkillers

    Here's 3 links off the same company showing paracetamol Melanie from step 1-3.

    http://www.pharmweb.net/pwmirror/pwy...armwebpic.html

    http://www.pharmweb.net/pwmirror/pwy...rmwebpic6.html -

    http://www.pharmweb.net/pwmirror/pwy...rmwebpic9.html -

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •